# SDR SWAA2013120423018

- Difficulty date: November 22, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 21,039 hours, 12,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE PLATE CORRODED BETWEEN STATION 727E TO STATION 767, LBL 22.  REPAIRED PLATE IAW SRM.
